# SDR SWAA2022021129161

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tail Cone
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK AFT FAIRING FASTENER HOLE #21 FAILED INSPECTION AND REQUIRES REPAIR PER ACO# 7996-57 STEP 2.B. / #3 FLAP TRACK AFT FAIRING FASTENER HOLE #21 THAT FAILED INSPECTION PER SWA ACO # 7996-57 STEP 2.B WAS REPAIRED PER SWA EA # 1-757-15028 REV IR DATED 10-APR-2018 AND ATS ER 18-02093; REV IR DATED 10-APR-2018
